# SDR GBBA155E

- Difficulty date: February 23, 2021
- Submitted: February 26, 2021
- Operation: Air carrier
- Aircraft: N284J
- Make and model: Gulstm 680
- Aircraft serial: 6800105
- Aircraft time: 5,349 hours, 3,566 cycles
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: Window
- Part number: NP13972289914379
- Part serial: 06195H5613
- Condition: Failed
- Part time: 5,349 hours, 3,566 cycles
- Component: Window Temp Con
- Component part number: 8561399144112
- Stage of operation: CL
- How discovered: C
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

THE CO-PILOT RIGHT, FORWARD SIDE WINDOW OUTER PANE SHATTERED DURING CLIMB THROUGH FL380 OUT OF ORLANDO, FL. CREW DIVERTED TO TALLAHASSEE AND TEXTRON'S MSU WAS CALLED TO REPLACE WINDOW. NEW WINDOW FAILED HEAT OPERATIONAL CHECK AND A BAD HEAT CONTROLLER WAS FOUND. HEAT CONTROLLER WAS REPLACED ON SITE AND OPERATIONALLY CHECKED SATISFACTORY.
